# SDR ASOA2015102114000

- Difficulty date: October 21, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 319, STR 26R HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  OUT OF LIMITS IAW 53-1-03-101-001-A01.  REMOVED FS 333, SPLICE AND RIVETS FROM FS 333 TO 310 IAW SRM 51-42-06-001-001-A01.  RECEIVED NEW SPLICE LOCATED, DRILLED & INSTALLED NEW SPLICE IAW SRM 51-42-00-001-001-A01.  REMOVED, LOCATED AND PARTALLY INSTALLED STR FROM FS 319-FS 295 STR 26R IAW SRM 51-42-06-001-001-A01.  CONTINUED INSTALLING STR 26R BETWEEN FS 280 TO FS 295 IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
